MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ADV+ ECC HH TRIAL 48X21; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910  ADV+ ECC HH TRIAL 48X21; SHOULDER INSTRUMENT/TRIAL
Catalog Number 212848221
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while inspecting the trials, he found that the screw that is in each one of the trials is missing.It was noticed in the distribution center.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ADV+ ECC HH TRIAL 48X21
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7046346
Report Number1818910-2017-29453
Device Sequence Number944932
Product Code LXH
UDI-Device Identifier10603295088783
UDI-Public10603295088783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212848221
Device Lot NumberNW106026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1